Pediatric neurosurgery · 2005
Ulnar nerve abscess and relapse in a patient with indeterminate leprosy 1 year after completion of multidrug therapy.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Agrawal Amit, Dalal Monica, Makkannavar J H, Shetty J P
Аннотация
The introduction of multidrug therapy has efficiently controlled leprosy in developing countries. However, Mycobacterium laprae may survive and cause relapse despite adequate treatment with antileprosy drugs. Relapse may be characterized by a combination of new signs or symptoms and presence of acid-fast bacilli on skin or nerve biopsy samples. We report a case of a child in whom ulnar abscess developed 12 months after successful completion of multidrug therapy with clinical and histopathological evidence of relapse.